T Nation

Second Week of Cycle, Dbol is Messing Me Up


#1

Hi all,

I’m on my second week of my 10 week cycle:
w1-10 600mg/week TestE
w1-5 30mg Dbol ED
w6-10 50mg Var ED
w1-10 nolva+exem when needed
w 12-17 Nolva ED +Exem EOD

and, long story short, I believe dbol is messing up with my body:
zero appetite, nausea during/after meals, bad digestion, belching, gas, vomit aftertaste at night, UT discomfort (peeing more often, discomfort when ejaculating) being the most annoying sides. No obvious signs of liver or kidney discomfort though (clear urine, normal stools, no acne, no particularly lethargic/fatigued). I’ve tried taking it before meals, after meals, it’s all the same. And this is happening despite all the ancillaries that I’m taking for general health and to help with the digestion, as I have a history of GERD and IBS. Because of my history with those, my diet is on point.

So my question is: should I endure these sides for a few more weeks (might reduce to 4) for greater gains or just stop altogether and wait for the test to kick in on its own? in your experience, is var likely to give me these sides as well?

G.S.


#2

All I know is that if I’m experiencing the sides u mentioned and know what is causing it, I’m dropping the dbol. Just me tho. Never heard of var giving sides like that or fr8m my experience with var.


#3

The test e gives me some sides like you’ve stated. I get nauseous after eating, sick feeling, and all that good stuff. But only when I don’t keep my test levels balanced. Did you get bloodwork done? Do you have any allergies to the gear? And the dbol may just not agree with you. Personally I’d drop it, but I’m not a fan of orals to begin with. If you do cut it out of your cycle and it fixes you, you’ll know your issue.


#4

No allergies that I’m aware of, and last bloodwork is from 8-10 months ago, all within norm.

On top of that, I’m getting test flu…
Will drop the dbol and see how it goes.
Is there any point in re-starting the dbol in case it’s not the cause of my sides, let’s say after a week of being off of it?


#5

I’d be willing to bet that the problem has a lot more to do with this, and little or nothing to do with the dbol. You could also be dosing your nolva/exemestane inappropriately. Dbol basically does the opposite of your symptoms for most people.


#6

I looked into another forum AAS and IBS. They stated some test sides are the same as IBS symptoms. But I’m wondering since test and other AAS change the way our bodies uptake nutrients, if it actually makes his IBS more active? Maybe it’s not the dbol but instead the gear aslot a whole. Just my 0.02


#7

that seems plausible.


#8

So I’ve dropped the dbol and already feel much less pressure within my GI tract… less air (inside, more farting lol like I’m finally loose enough to let it out some), a little bit more appetite, less nausea.

Now, the test flu made me skip my training session yesterday, today is a bit better but still achy joints and overall weakness. Took ibuprofen and will soldier it through, as I’ll also be pinning and training legs.

Btw, Flipcollar, why do you think my sides could have been estro related? I was generally taking exem e3d, and nolva 10/10/20 inbetween the exem, although I wasn’t being very consistent with it.


#9

Nevermind, just got that painful GI bloat again…could be IBS related as it’s been suggested. Maybe I’m becoming intolerant to the rice, as it’s started after my prewo meal (looot of rice), or the ibuprofen that I’ve taken for the symptomps of test flu. It hurts if I press on the liver area.

If this turns out to not be dbol related, can I start taking it again as a kickstart after dropping it or is it too late?


#10

there is no such thing as ‘too late’. take it whenever the fuck you want to, lol. Yes, of course you can add it back in. People are unreasonably inflexible with this stuff sometimes.

You’re taking 40mg nolva per day??? jesus. why? and on top of the exemestane at that… I don’t know what you’re dosing the exemestane, but you’re running a pretty low dose cycle, so there’s a decent chance your estrogen is crashed. crashed estrogen can lead to all sorts of systemic problems. That’s why i brought it up. get bloodwork if you can, and see what your e2 level is. I highly recommend getting it checked


#11

sorry man, I didnt explain it very clearly…
I take 25mg exem on, let’s say monday, then i dont take anything on tuesday, then 10mg on wednesday, 10mg thursday, 20mg on friday, and again exem on saturday; it’s a way to avoid estro sides from the suicide of exem over that period of time and to avoid killing my estro completely by taking the AI too often.

but anyway, I’m starting to think that the main culprit of the entire story is the amount of NSAIDs I’ve been taking lately (for a variety of reasons: cold, back pain, neck pain, pip, test flu). If you add that to my history with stomach issues, it only makes sense to think that. especially when today, after dropping the dbol, I took 400mg ibuprofen for the test flu symptoms and got that GI bloat/pain again, which radiates to the upper abdomen, from left (stomach) to right (liver). I believe the dbol was just aggravating the effects of NSAID on my GI tract.

regardless, I will see my gp on monday and see what I can do (besides stop taking any painkillers).


#12

this is why my very first comment was that I was willing to be that your ancillaries for general health were more to blame. This answer makes WAY more sense. NSAIDs can be hell on the system.


#13

I definitely should have thought about it.

Now I’m back on the dbol! So far so good :wink:

Now I only have to deal with the excrutiating pip on my quad lol but I’m growing a pair so I think I’ll be alright